Optical solitons in magneto-optic waveguides for the concatenation model

M. A. Shohib Reham, E. M. Alngar Mohamed, Biswas Anjan, Yildirim Yakup, Triki Houria, Moraru Luminita, Iticescu Catalina, Georgescu Puiu Lucian, Asiri Asim

Research output: Contribution to journalArticlepeer-review

31 Citations (Scopus)


The current paper focuses on the retrieval of solitons in magneto–optic waveguides for the concatenation model having Kerr law of nonlinear refractive index. The simplest equation approach as well as the extended simplest equation method collectively reveal a full spectrum of soliton solutions to the model. The parameter constraints guarantee the existence of such solitons.

Original languageEnglish
Pages (from-to)248-261
Number of pages14
JournalUkrainian Journal of Physical Optics
Issue number3
Publication statusPublished - 2023
Externally publishedYes


  • concatenation model
  • magneto-optic waveguide
  • simplest equation method
  • solitons


Dive into the research topics of 'Optical solitons in magneto-optic waveguides for the concatenation model'. Together they form a unique fingerprint.

Cite this